# SDR S9H2003F00000

- Difficulty date: April 27, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N356NT
- Make and model: Snias AS350BA
- Aircraft serial: 2280
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A336900004
- Condition: Failed
- Location: Hyd Pump
- Part time: 229 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED HYD FAILURE SHORTLY AFTER DEPARTURE.  PILOT RETURNED TO BASE AND LANDED.  UPON INVESTIGATING THE CAUSE OF THE FAILURE, HYDRAULIC AND AIR CONDITIONING COMPRESSOR BELTS WERE DISCOVERED MISSING AND REMNANTS OF BOTH BELTS WERE FOUND ON THE TRANSMISSION DECK.  UNABLE  TO DETERMINE WHAT CAUSED BELTS TO FAIL.  REPLACED BELT, INSPECTED COUPLING, PUMP.  GROUND RUN SYSTEMS, CHECK GOOD
